# SDR 2018FA0000371

- Difficulty date: September 12, 2018
- Submitted: September 14, 2018
- Operation: General aviation
- Aircraft: N22224
- Make and model: Agusta AW109SP
- Aircraft serial: 22224
- Aircraft time: 696 hours
- Engine: Pwc PW207C
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 1 Ecu
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE POSITION NR 1, CUSTOMER REPORTED THAT THE CREW ALERTING SYSTEM (CAS) MESSAGE "ECU1 FAIL" ILLUMINATES ON THE RELATED DISPLAY AND THAT THE ENGINE CONTROL (ECU) REVERTS THE ENGINE FROM ECU CONTROL TO THE MANUAL MODE OF CONTROL. AFTER EXTENSIVE TROUBLE SHOOTING AND RECOMMENDATIONS FROM PRODUCT SUPPORT AND ENGINEERING THE PROBLEM WAS RESOLVED BY REPLACING THE FOLLOWING RELATED WIRING AND COMPONENTS: REMOVED AND REPLACED WIRE NR 104 FROM THE NR 1 ECU TO TERMINAL BLOCK 318. REMOVED AND REPLACED RELAY BASES FOR RELAYS K319 AND K321 WITH P/N SO-1064-001. REMOVED AND REPLACED ASSOCIATED WIRE NUMBERS 109,105,112,114,116,118,111,106 AND 110.
